Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Side effects of anxiety disorder medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

User :   hellos
User :   everytime i study i get headaches and sweat alot
User :   and its to the point i dont know what to do anymore
Doctor :   hello
Doctor :  
how can i help u?
User :   hellos
User :   everytime i study i get headaches and sweaty
User :   its to the point i dont know what to do
Doctor :  
Doctor :  
whats ur age./sex?
User :   24/male
Doctor :  
from how many days u are having this problem?
User :   i been having this prob for like 3 weeks
Doctor :  
User :   i been taking some anti depresant pills but i stop taking em
Doctor :  
before this u dont hsve such problem?
User :   well i had it but minor
Doctor :  
Doctor :   y antidepressnt pills?
User :   cuz i have anxiety...and i been taking lexapro for it
Doctor :   ohh ok
Doctor :  
from how many years u are having anxiety?
User :   a long time...but it got worst the last year
User :   i tried with herbal stuff first before the prescription drugs
User :   but didnt work...
Doctor :  
Doctor :   for ur problem u nedd to take medication continously along with regular councelling

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor